# SDR HEEA0015452

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A490ATSDF1428
- Condition: Inoperative
- Location: Strobe
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STROBE LIGHT DOES NOT WORK.
